# SDR USAA040340

- Difficulty date: July 8, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH, STATION 480, S8L-S9L.  INSTALLED REPAIR ANGLES PER TYPICAL REPAIR 53-10-20A.  (M)
